# SDR CALA2024012300186

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 28,306 hours, 10,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 320002
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT, BATTERY PACK M1671 FAILS OP CHECK (REF. AAR NR 99991683). REMOVED AND REPLACED PASSENGER CABIN EMERGENCY LIGHT BATTERY PACK M1671 IAW B737 AMM 33-51-06-960-806 TEST GOOD.
